Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1062 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Spontaneous recovery in Autistic Spectrum Disorders - A myth?

Helal M N, Mushtaq I, Sankar S

Year : 2010| Volume: 52| Issue : 2 | Page no: 195-195

   This article has been cited by
 
1 Authorsę reply
Sitholey, P., Agrawal, V., Pargaonkar, A.
Indian Journal of Psychiatry. 2010; 52(195): 196
[Pubmed]  [Google Scholar]